# SDR QMLA2018081768095

- Difficulty date: August 16, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N2350
- Make and model: Urocop EC135T2
- Aircraft serial: 0564
- Aircraft time: 6,841 hours, 20,319 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 5,179 hours, 14,665 cycles
- System (JASC): 2300 · Communications System
- Part: Controller
- Part number: 9610684
- Part serial: MB1501
- Condition: Failed
- Location: Audio
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON APPROACH, PILOT NOTICED A BURNING ELECTRICAL ODOR AND THEN NOTICED A SMALL AMOUNT OF SMOKE COMING FROM THE AUDIO CONTROLLER.  CONTINUED THE APPROACH AND SHUT DOWN THE AIRCRAFT NORMALLY WITH NO FURTHER INCIDENT.  SMOKE DISAPATED DURING APPROACH AND PILOT WAS STILL ABLE TO COMMUNICATE WITHOUT THE VOX FEATURE.  MECHANIC INSPECTED THE AIRCRAFT AND DETERMINED THAT THE ODOR AND SMOKE CAME FROM AN INTERNAL FAILURE OF THE PILOTS SIDE AUDIO CONTROLLER. NO WIRING ISSUES WHERE FOUND.
